# SDR SWAA2024091637772

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 66,195 hours, 43,530 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE #1 FUEL INDICATOR; IMBALANCE GREATER THAN 1500LBS ON DEPARTURE. RAN QRH; SHUTDOWN #1 ENG IAW #1 INDICATED 7100 #2 INDICATED 8620<[01] INTERROGATED FQIS PEER FIM 28-41 TASK 801; NO CURRENT FAULTS OR INFLT FAULTS RECORDED. PERFORMED EEC BITE TEST PER AMM 73-21-00 NO CURRENT FAULTS OR FAULT HISTORY.;[02] C/W DRIP STICK CHECK OF FUEL TANKS CENTER IS 0 STICKS 0. #1 INDICATES 6410 STICKS 4.8 (6544) #2 INDICATES 6610 STICKS 5.8 (6744) PER MEL DRIP STICK CHART 1;[03] C/W 70% N1 POWER RUN FOR 10 MINUTES NO ABNORMAL FUEL BURN OR FUEL QUANTITY SPLITS. PER AMM 71-00-00;[04] C/W FQIS BITE CHECK PER FIM 28-41 TASK 801; NO CURRENT FAULTS OR INFLT FAULTS. C/W EEC BITE TEST PER AMM 73-21-00 NO CURRENT FAULTS OR FAULTS IN HISTORY. C/W FUEL DRIP STICK CHECK ER MEL CHART 1 NOTED #1 DIFFERENCE OF 130LBS AND #2 DIFFERENCE OF 120LBS. C/W 70% N1 POWER RUN FOR 10 MINUTES NO ABNORMAL FUEL BURN OR FUEL QUANTITY SPLITS PER AMM 71-00-00
